Title: Hamiltonian chaos IV
Authors : Regez, Nicolas
Breymann, Wolfgang
Weigert, Stefan
Kaufman, Charles
Müller, Gerhard
Published in : Computers in Physics
Volume(Issue) : 10
Issue : 1
Pages : 39
Pages to: 45
Publisher / Ed. Institution : American Institute of Physics
Issue Date: 1996
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 530: Physics
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific Journal
DOI : 10.1063/1.168560
ISSN: 0894-1866
URI: https://digitalcollection.zhaw.ch/handle/11475/4618
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.